American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Sergey Finashin and Viatcheslav Kharlamov. Apparent contours of nonsingular real cubic surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tobias Ekholm and Ivan Smith. Exact Lagrangian immersions with a single double point. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Masaaki Homma. Numbers of points of hypersurfaces without lines over finite fields. Contemporary Mathematics 632 (2015) 151-156.
Book volume table of contents   
View Article: PDF

[4] M. C. Brambilla, O. Dumitrescu and E. Postinghel. On a notion of speciality of linear systems in $\mathbb{P}^n$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] François Charles and Bjorn Poonen. Bertini irreducibility theorems over finite fields. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Zbigniew Jelonek and Tomasz Lenarcik. Automorphisms of affine smooth varieties. Proc. Amer. Math. Soc. 142 (2014) 1157-1163.
Abstract, references, and article information   
View Article: PDF

[7] Satoru Fukasawa and Takeshi Takahashi. Galois points for a normal hypersurface. Trans. Amer. Math. Soc. 366 (2014) 1639-1658.
Abstract, references, and article information   
View Article: PDF

[8] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information   
View Article: PDF

[9] Ivan Cheltsov and Constantin Shramov. Five embeddings of one simple group. Trans. Amer. Math. Soc. 366 (2014) 1289-1331.
Abstract, references, and article information   
View Article: PDF

[10] Jack Huizenga. Interpolation on surfaces in $\mathbb{P}^3$. Trans. Amer. Math. Soc. 365 (2013) 623-644.
Abstract, references, and article information   
View Article: PDF

[11] Yu Xie. Formulas for the multiplicity of graded algebras. Trans. Amer. Math. Soc. 364 (2012) 4085-4106.
Abstract, references, and article information   
View Article: PDF

[12] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information   
View Article: PDF

[13] Filip Cools and Marc Coppens. Singular hypersurfaces possessing infinitely many star points. Proc. Amer. Math. Soc. 139 (2011) 3413-3422. MR 2813373.
Abstract, references, and article information   
View Article: PDF

[14] Massimiliano Mella. Base loci of linear systems and the Waring problem. Proc. Amer. Math. Soc. 137 (2009) 91-98. MR 2439429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Florian Berchtold and Jürgen Hausen. Cox rings and combinatorics. Trans. Amer. Math. Soc. 359 (2007) 1205-1252. MR 2262848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Massimiliano Mella. Singularities of linear systems and the Waring problem. Trans. Amer. Math. Soc. 358 (2006) 5523-5538. MR 2238925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Slawomir Rams. Projective surfaces with many skew lines. Proc. Amer. Math. Soc. 133 (2005) 11-13. MR 2085146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Arno van den Essen and Peter van Rossum. Coordinates in two variables over a $\mathbb{Q}$-algebra. Trans. Amer. Math. Soc. 356 (2004) 1691-1703. MR 2031037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gianluca Pacienza. Subvarieties of general type on a general projective hypersurface. Trans. Amer. Math. Soc. 356 (2004) 2649-2661. MR 2052191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Monique Lejeune-Jalabert and Ruth I. Michler. Affine hypersurfaces with Gorenstein singular loci. Proc. Amer. Math. Soc. 130 (2002) 3453-3460. MR 1918820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bernard Shiffman and Mikhail Zaidenberg. Hyperbolic hypersurfaces in $\mathbb P^n$ of Fermat-Waring type. Proc. Amer. Math. Soc. 130 (2002) 2031-2035. MR 1896038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Atanas Iliev and Kristian Ranestad. $K3$ surfaces of genus 8 and varieties of sums of powers of cubic fourfolds. Trans. Amer. Math. Soc. 353 (2001) 1455-1468. MR 1806733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark Andrea A. de Cataldo. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997) 2359-2370. MR 1376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] János Kollár. Polynomials with integral coefficients, equivalent to a given polynomial. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 17-27. MR 1445631.
Abstract, references, and article information   
View Article: PDF

[29] Geng Xu. Divisors on Generic Complete Intersections in Projective Space . Trans. Amer. Math. Soc. 348 (1996) 2725-2736. MR 1348870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] János Kollár. Nonrational hypersurfaces . J. Amer. Math. Soc. 8 (1995) 241-249. MR 1273416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2